Open Access
Translator Disclaimer
Spring 1998 Monoids Connected with Euler's Diophantine Equation
Aleksander Grytczuk
Missouri J. Math. Sci. 10(2): 91-94 (Spring 1998). DOI: 10.35834/1998/1002091

Abstract

In this paper we give a construction of infinite monoids generated by the integer solutions of Euler's Diophantine equation $x^2 + y^2 = z^n$, $n \ge 2$.

Citation

Download Citation

Aleksander Grytczuk. "Monoids Connected with Euler's Diophantine Equation." Missouri J. Math. Sci. 10 (2) 91 - 94, Spring 1998. https://doi.org/10.35834/1998/1002091

Information

Published: Spring 1998
First available in Project Euclid: 23 November 2019

zbMATH: 1097.11530
MathSciNet: MR1626037
Digital Object Identifier: 10.35834/1998/1002091

Rights: Copyright © 1998 Central Missouri State University, Department of Mathematics and Computer Science

JOURNAL ARTICLE
4 PAGES


SHARE
Vol.10 • No. 2 • Spring 1998
Back to Top